CureZone   Log On   Join
Re: on the verge of losing it..
 
meecaad Views: 1,833
Published: 11 years ago
 
This is a reply to # 1,535,305

Re: on the verge of losing it..


Hello,

I think problem is lack of magnesium in your body. When this sort of thing happens, chances are that it's 99% due to the lack of that essential mineral/vitamin in one's body. Unfortunately, due to the consumption of refined foods, large number of population is deficient of this crucial vitamin.

Try taking magnesium supplement for a week and I'm almost pretty sure it'll get rid of the problem. Just buy it from your local health store and take it for a week or two. The only side affect is rapid bowel movement and/or diarrhea.

I hope you get better soon.

Meecaad
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.844 sec, (1)